Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 20, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 8, 2013, 9:45 PM CDT for Shawnee County, Kansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2013, 9:45 PM CDT (02:45 UTC)
- Expired
- May 8, 2013, 10:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Shawnee County, KS
The radar
The Topeka radar (KTWX), 47 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.8 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 720 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
189
WUUS53 KTOP 090245
SVRTOP
KSC177-090330-
/O.NEW.KTOP.SV.W.0020.130509T0245Z-130509T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
945 PM CDT WED MAY 8 2013
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 1030 PM CDT
* AT 942 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AUBURN...AND
MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
TOPEKA...PAULINE AND TECUMSEH.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 169 AND 185.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3889 9575 3894 9595 3915 9578 3907 9559
3905 9558 3906 9557 3904 9553
TIME...MOT...LOC 0245Z 217DEG 15KT 3894 9582
HAIL...1.00IN
WIND...<50MPH
$$
WOYNICK2 follow-up statements
298 WWUS53 KTOP 090300 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1000 PM CDT WED MAY 8 2013 KSC177-090330- /O.CON.KTOP.SV.W.0020.000000T0000Z-130509T0330Z/ SHAWNEE- 1000 PM CDT WED MAY 8 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SHAWNEE COUNTY UNTIL 1030 PM CDT... AT 956 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF AUBURN...AND MOVING NORTHEAST AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED. LOCATIONS IMPACTED INCLUDE... TOPEKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3895 9575 3900 9590 3915 9578 3908 9561 TIME...MOT...LOC 0300Z 211DEG 15KT 3900 9580 HAIL...1.00IN WIND...<50MPH $$ WOYNICK
321 WWUS53 KTOP 090308 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1008 PM CDT WED MAY 8 2013 KSC177-090319- /O.CAN.KTOP.SV.W.0020.000000T0000Z-130509T0330Z/ SHAWNEE- 1008 PM CDT WED MAY 8 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SHAWNEE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3895 9575 3900 9590 3915 9578 3908 9561 TIME...MOT...LOC 0309Z 211DEG 15KT 3903 9577 $$ WOYNICK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:24 PM CDT, 6 hours 21 minutes earlier.
Area forecast discussion, May 8, 3:24 PM CDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 324 PM CDT WED MAY 8 2013 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 308 PM CDT WED MAY 8 2013 AT 3 PM...SURFACE LOW PRESSURE REMAINED CENTERED ON THE PANHANDLE OF OKLAHOMA WITH A WEAK SURFACE TROUGH EXTENDING INTO NORTH CENTRAL KANSAS AND INTO EXTREME SOUTHEAST NEBRASKA. A SHORT WAVE TROUGH WAS EVIDENT IN WATER VAPOR SATELLITE IMAGERY...MOVING INTO EXTREME SOUTHWEST KANSAS WITH ANOTHER WEAK DISTURBANCE FOLLOWING QUICKLY BEHIND IT AROUND THE SOUTHERN FLANK OF A STRONGER TROUGH IN COLORADO. THIS WAVE HAS ALREADY BEGUN TO INITIATE CONVECTION IN COLORADO...AND MORE RECENTLY IN SOUTHWEST KANSAS AND WESTERN OKLAHOMA. CONVECTIVE COVERAGE WILL INCREASE THIS AFTERNOON AS THE WAVE CONTINUES EAST INTO KANSAS...EVENTUALLY WITH ONE OR MORE CLUSTERS OF THUNDERSTORM ACTIVITY MOVING ACROSS KANSAS AND OKLAHOMA. EXPECT THE PRIMARY THUNDERSTORM CLUSTER TO TAKE SHAPE AMIDST THE FORCING OF THE LEAD SHORT WAVE THROUGH 6 PM IN WESTERN AND CENTRAL KANSAS. THESE STORMS WILL MOVE EAST WHILE ADDITIONAL THUNDERSTORMS DEVELOP ALONG THE SURFACE TROUGH AXIS/CONVERGENCE ZONE INTO EAST CENTRAL AND NORTHEAST KANSAS. THE BEST CHANCE FOR THUNDERSTORMS IN THE LOCAL FORECAST AREA APPEARS TO BE FROM AROUND 7 PM THROUGH 3 AM OR SO...WITH SOME POTENTIAL FOR SHOWERS AND A FEW STORMS TO LINGER BEYOND 3 AM AND EVEN PAST SUNRISE...ALTHOUGH CHANCES APPEAR BETTER TO DRY OUT BY AROUND SUNRISE. MOST MODEL GUIDANCE HAS AGAIN INFLATED THE AMOUNT OF AVAILABLE INSTABILITY DUE TO OVER-FORECASTING BOUNDARY LAYER MOISTURE. REGARDLESS...MLCAPE SHOULD BE ON THE ORDER OF 1500 TO 2000 J/KG. THE MAIN LIMITING FACTOR IN SEVERE WEATHER POTENTIAL WILL BE FAIRLY WEAK MID LEVEL FLOW...ESPECIALLY NORTH OF INTERSTATE 70. IMMEDIATELY SOUTH OF THE TRACK OF THE SHORT WAVE TROUGH...EXPECT 500 HPA FLOW TO BE SLIGHTLY STRONGER WITH PERHAPS UP TO 45 KTS AT TIMES INTO EAST CENTRAL KANSAS LATER IN THE EVENING. THUS EXPECT ANY SEVERE WEATHER TO BE LIMITED TO LOCATIONS NEAR AND SOUTH OF I-70 WHERE THE DEEP LAYER SHEAR IS POTENTIALLY STRONGER AND MORE SUPPORTIVE OF CONVECTIVE ORGANIZATION. STILL FEEL THAT THE OVERALL SEVERE WEATHER THREAT IS SMALL AS THE INSTABILITY WILL BE ON A DECREASING TREND BY THE TIME THAT SHEAR INCREASES AND STORMS REALLY GET GOING IN THE LOCAL AREA...BUT THE STRONGEST STORMS MAY PRODUCE HAIL UP TO ROUGHLY QUARTER SIZE AND PERHAPS ISOLATED DAMAGING DOWNBURST WINDS. FINALLY...THERE IS POTENTIAL FOR THUNDERSTORMS TO LINGER OVER THE SAME AREAS FOR A PROLONGED PERIOD GIVEN THE EXPECTED DEVELOPMENT IN ADVANCE OF THE MAIN THUNDERSTORM CLUSTER. SO POCKETS OF HEAVY RAINFALL WILL BE POSSIBLE AND EVEN LOCALIZED FLOODING IS NOT OUT OF THE QUESTION. THURSDAY WILL SEE QUITE A BIT OF CLOUD COVER EARLY WITH SOME RECOVERY OF A BIT OF INSTABILITY BY LATER IN THE DAY. WITHOUT A STRONG FORCING MECHANISM...EXPECT ANY SHOWER AND THUNDERSTORM ACTIVITY TO BE SPORADIC AND NOT PARTICULARLY WIDESPREAD. TEMPERATURES SHOULD CLIMB INTO THE LOWER 70S. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 308 PM CDT WED MAY 8 2013 THURSDAY EVENING THROUGH SATURDAY... ON THURSDAY EVENING...THE SCATTERED SHOWERS AND THUNDERSTORMS WILL GRADUALLY COME TO AN END OVER NORTH CENTRAL KANSAS. THE OPERATIONAL MODELS ARE IN GOOD AGREEMENT OF THE TROUGH AXIS TRANSLATING SOUTHEAST OF THE CWA BY 12Z FRIDAY. TRENDED POPS DOWNWARD BASED ON THIS THINKING TO A SLIGHT CHANCE FRIDAY MORNING WITH AN OVERALL PLEASANT AFTERNOON IN STORE. HIGHS ARE GENERALLY IN THE UPPER 60S WITH LIGHT NORTHERLY WINDS. HIGH PRESSURE INFLUENCE FRIDAY EVENING WILL ALLOW WINDS TO BECOME LIGHT AND VARIABLE. MID LEVEL DRY AIR ADVECTING SOUTHWARD MAY CLEAR SKIES TEMPORARILY COOLING TEMPERATURES TO THE UPPER 40S BY SUNRISE SATURDAY. A FAST MOVING UPPER TROUGH DIGGING NEAR THE GREAT LAKES REGION WILL USHER IN ANOTHER WAVE...CANADIAN FRONT AND A SHOT OF COOLER AIR FOR THE LATTER PART OF THE WEEKEND. THE LATEST RUN OF THE GFS...NAM AND ECMWF HAVE THE SURFACE FRONT THROUGH THE CWA BY 18Z WITH INCREASING CLOUDINESS AND TEMPERATURES HOLDING STEADY IN THE 60S. CONFIDENCE IS LOW IN HOW WARM TEMPERATURES WILL WARM BEFORE THE FRONT ENTERS WITH PERHAPS A GRADIENT RANGING FROM THE LOW 60S NEAR THE NEBRASKA BORDER TO THE LOW 70S OVER FAR EAST CENTRAL KANSAS. LOWERED PRECIP CHANCES TO SLIGHT MAINLY SOUTH OF THE KANSAS TURNPIKE AS MOISTURE AVAILABILITY WITH THIS SYSTEM IS TRENDING DRIER. SATURDAY EVENING THROUGH WEDNESDAY... DRY AIR QUICKLY FILLS IN OVER THE CWA FOR SATURDAY EVENING AS THE COLD FRONT EXITS THE AREA. THIS COMBINED WITH LIGHT SURFACE WINDS WILL SET THE STAGE FOR BELOW NORMAL LOWS DROPPING INTO THE LOW 40S. SOUTHERLY FLOW RETURNS AS THE SHALLOW AIRMASS RECOVERS INTO THE 60S ON SUNDAY. HEADING INTO THE NEXT WEEK...IT APPEARS THE ACTIVE WEATHER PATTERN IN RECENT WEEKS COMES TO A TEMPORARY LULL AS AN EXPANSIVE RIDGE BUILDS EASTWARD. BY TUESDAY THE RIDGE BEGINS TO BREAK DOWN WITH ZONAL FLOW DEVELOPING ALOFT. MAY SEE A SLIGHT CHANCE FOR THUNDER AS THE GFS TRIES TO BRING DOWN A FRONTAL BOUNDARY WEDNESDAY AFTERNOON. MEANWHILE THE 12Z ECMWF KEEPS MOST OF THE PRECIP EAST AND NORTH OF THE AREA. OVERALL SKIES ARE MOSTLY SUNNY AS HIGHS RISE INTO THE LOW 80S WITH OVERNIGHT LOWS DIPPING INTO THE 60S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 308 PM CDT WED MAY 8 2013 EXPECT PREDOMINANT VFR CONDITIONS THROUGH THE TAF PERIOD WITH MAIN UNCERTAINTY BEING THE TIMING OF THUNDERSTORMS AND ANY POTENTIAL REDUCTION IN FLIGHT CONDITIONS WITH TS. EXPECT TS TO WAIT UNTIL AFTER 22Z BEFORE SCATTERED STORMS INITIATE...AND MAY WAIT UNTIL AFTER 00Z. TS CHANCES INCREASE THIS EVENING AND OVERNIGHT WITH MULTIPLE ROUNDS OF TS POSSIBLY IMPACTING TAF SITES. VIS MAY BRIEFLY REDUCE TO IFR UNDER HEAVIER STORMS BUT TIMING VERY UNCERTAIN. BETTER CHANCE OF MORE PERSISTENT MVFR CIGS AS PRECIP WINDS DOWN AFTER 09Z OR SO...BUT FEEL MORE CONFIDENT IN VFR AT THIS TIME. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BARJENBRUCH LONG TERM...BOWEN AVIATION...BARJENBRUCH
Hazardous weather outlook, May 8, 3:29 PM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 329 PM CDT WED MAY 8 2013 KSZ008>012-020>024-026-034>040-054>056-058-059-092030- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 329 PM CDT WED MAY 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS THE AREA LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. A FEW STORMS MAY BECOME STRONG ENOUGH TO PRODUCE HAIL UP TO THE SIZE OF QUARTERS AND ISOLATED DAMAGING WIND GUSTS THROUGH THIS EVENING...MAINLY NEAR AND SOUTH OF INTERSTATE 70. WHILE A FEW THUNDERSTORMS MAY DEVELOP BY LATE THIS AFTERNOON...THE MAJORITY OF STORMS SHOULD HOLD OFF UNTIL AFTER 6 PM. THUNDERSTORM CHANCES CONTINUE OVERNIGHT...PERHAPS WITH MORE THAN ONE CLUSTER OF STORMS MOVING THROUGH THE AREA...BUT THE POTENTIAL FOR STRONG STORMS WILL DECREASE AFTER MIDNIGHT. POCKETS OF HEAVY RAINFALL ARE EXPECTED THROUGH TONIGHT WITH LOCALIZED FLOODING POSSIBLE...PARTICULARLY WHERE MULTIPLE ROUNDS OF THUNDERSTORMS IMPACT THE SAME AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. CHANCES FOR THUNDERSTORMS WILL CONTINUE THURSDAY INTO EARLY FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...MAINLY NEAR AND SOUTH OF INTERSTATE 70.
In the hours before
Special weather statement, May 8, 9:02 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
902 PM CDT WED MAY 8 2013
KSZ008-090230-
REPUBLIC-
902 PM CDT WED MAY 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN REPUBLIC COUNTY...
THROUGH 930 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 10 MPH
ACROSS PORTIONS OF NORTHWESTERN REPUBLIC COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND VERY HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE REPUBLIC.
&&
LAT...LON 3982 9767 3980 9788 3999 9793 4001 9780
4000 9766
TIME...MOT...LOC 0203Z 262DEG 7KT 3986 9783
$$ PHILLIPSLocal storm report, May 8, 9:04 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
904 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL W CARBONDALE 38.82N 95.70W
05/08/2013 E0.88 INCH OSAGE KS TRAINED SPOTTER
&&
KSANDERSSpecial weather statement, May 8, 9:07 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 907 PM CDT WED MAY 8 2013 KSZ038-090230- WABAUNSEE- 907 PM CDT WED MAY 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WABAUNSEE COUNTY... THROUGH 930 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 25 MPH ACROSS PORTIONS OF SOUTH CENTRAL WABAUNSEE COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE ESKRIDGE. && LAT...LON 3890 9625 3889 9602 3874 9612 3874 9632 TIME...MOT...LOC 0207Z 206DEG 20KT 3874 9621 $$ PHILLIPS
Local storm report, May 8, 9:20 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
920 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 5 E FORBES FIELD 38.96N 95.58W
05/08/2013 E1.00 INCH SHAWNEE KS NWS EMPLOYEE
&&
KSANDERSLocal storm report, May 8, 9:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
923 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM HAIL 2 NW RICHLAND 38.91N 95.57W
05/08/2013 E0.88 INCH SHAWNEE KS TRAINED SPOTTER
&&
KSANDERSSpecial weather statement, May 8, 9:38 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
938 PM CDT WED MAY 8 2013
KSZ035>037-054-090315-
DICKINSON-GEARY-LYON-MORRIS-
938 PM CDT WED MAY 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR MORRIS...NORTHWESTERN LYON...
SOUTHEASTERN DICKINSON AND SOUTHWESTERN GEARY COUNTIES...
THROUGH 1015 PM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE
NORTHEAST AT 30 MPH ACROSS PORTIONS OF MORRIS...NORTHWESTERN LYON...
SOUTHEASTERN DICKINSON AND SOUTHWESTERN GEARY COUNTIES. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF
PRODUCING PENNY SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE HERINGTON...WILSEY...
AMERICUS...DUNLAP...LATIMER...WOODBINE...COUNCIL GROVE...COUNCIL
GROVE LAKE...ENTERPRISE...PARKERVILLE...WHITE
CITY...BUSHONG...MOONLIGHT...DWIGHT...CHAPMAN...ALLEN AND ADMIRE.
&&
LAT...LON 3834 9636 3852 9636 3852 9693 3861 9694
3860 9737 3864 9738 3901 9710 3879 9639
3874 9639 3874 9625 3867 9604 3832 9631
TIME...MOT...LOC 0238Z 212DEG 25KT 3871 9722 3843 9634
PHILLIPSThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:33 PM CDT | Special Weather Statement | TOP | Lyon | 27 min |
| May 8, 8:41 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris | 34 min |
| May 8, 8:46 PM CDT | Special Weather Statement | TOP | Osage | 44 min |
| May 8, 8:58 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 32 min |
| May 8, 9:02 PM CDT | Special Weather Statement | TOP | Republic | 28 min |
| May 8, 9:07 PM CDT | Special Weather Statement | TOP | Wabaunsee | 23 min |
| May 8, 9:07 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Osage, Shawnee | 38 min |
| May 8, 9:38 PM CDT | Special Weather Statement | TOP | Dickinson, Morris | 37 min |
| May 8, 9:50 PM CDT | Special Weather Statement | TOP | Pottawatomie | 25 min |
| May 8, 10:10 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 35 min |
| May 8, 10:26 PM CDT | Special Weather Statement | TOP | Pottawatomie | 34 min |
| May 8, 10:53 PM CDT | Special Weather Statement | TOP | Pottawatomie | 37 min |
| May 8, 11:07 PM CDT | Special Weather Statement | TOP | Dickinson | 23 min |
| May 8, 11:29 PM CDT | Special Weather Statement | TOP | Brown, Marshall, Nemaha | 46 min |
| May 8, 11:43 PM CDT | Special Weather Statement | TOP | Lyon | 47 min |
| May 9, 12:25 AM CDT | Special Weather Statement | TOP | Republic | 35 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.